This Friday we bringing the lightweight duel to our club events! The Lotus 2-Eleven vs KTM X-Bow duel at the German streets of Nürnberg, other known as the Norisring Circuit.
Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well. See you on track?!
Server Name: RaceDepartment.com #4 (US)
Server and Teamspeak Password: click here
Racing Club Rules: click here
Cars: Lotus 2-Eleven, KTM X-Bow
Track: Norisring Circuit (download here)
Track Conditions: Green
Booking: no - Pickup Mode
Practice: 19:00 EST | 23:00 GMT (on 07/25) | 09:00 AEST (on 07/25) (90 minutes)
Qualifying: 20:30 EST | 00:30 GMT (on 07/25) | 10:30 AEST (on 07/25) (15 minutes)
Race: 20:45 EST | 00:45 GMT (on 07/25) | 10:45 AEST (on 07/25) (30 laps - Pits Optional)